# SDR IPXA202312070001

- Difficulty date: September 29, 2023
- Submitted: December 7, 2023
- Operation: Air carrier
- Aircraft: N158
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0847
- Aircraft time: 23,719 hours, 14,489 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Cracked
- Location: Nr 2 Nacelle
- Part time: 23,719 hours, 14,489 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

#2 PYLON LH SIDE AT RIB11 UPPER SKIN PANEL HAS WELDED REPAIRED CRACK [T3F18E002SNR7]
